Oscillation Results for Even Order Trinomial Functional Differential Equations with Damping
In this paper, we investigate the oscillatory behavior of solutions to a certain class of nonlinear functional differential equations of the even order with damping. By using the integral averaging technique and Riccati type transformations, we prove four new theorems on the subject. Several examples are also considered to illustrate the main results.
Oscillation Results for Even Order Trinomial Functional Differential Equations with Damping,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 9,
2, Article 16.
Available at: https://digitalcommons.pvamu.edu/aam/vol9/iss2/16